# SDR AU960261

- Difficulty date: February 20, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 727-2J4
- Engine: Pwa JT8D17
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Retainer
- Part number: 22080
- Condition: Failed
- Location: T Eng Aux Drive
- Component: Pwa
- Stage of operation: CR
- Nature of condition: E, X
- Precautionary procedure: K

## Discrepancy

(AUS) NO1 ENGINE FAILED IN FLIGHT - SUSPECT CAUSED BY FAILURE OF THE CONSTANT SPEED DRIVE (CSD) SHAFT REAR BEARING RETAINER ALLOWINGTHE RETAINING NUT TO LOOSEN AND THE CSD SHAFT TO MOVE FORWARD ANDDISENGAGE THE DRIVE GEARS
